# SDR C2XA04BT034

- Difficulty date: March 13, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 3,922 hours, 3,181 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 745550
- Part serial: 0293
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORT, LANDING GEAR FAILED TO RETRACT.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR LEVER.  JACKED AIRCRAFT AND CYCLED GEAR SEVERAL TIMES.  OPS CHECKED GOOD IAW EMB145 MM 32-32-02 AND 32-30-00.
